# SDR MALA010253

- Difficulty date: February 24, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 7933 · Engine Oil Temperature
- Part: Detector
- Part number: 4053T73P01
- Part serial: EGNAB470
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL TEMPERATURE GAUGE READING HIGH END OF YELLOW ARC ALL OTHER INDICATIONS NORMAL.  AIR TURNBACK TO DTW.  MAINTENANCE REMOVED AND REPLACED RT OIL TEMP DETECTOR IAW GE MM CHAP 79.  PERFORMED GROUND RUNS AT VARIOUS POWER SETTINGS.  ALL INDICATIONS GOOD.  P/N 4053T73PO1, S/N ON EGNAB470.  LEAK CHECK GOOD.
